| Catalog Number |
363706 |
| Medical Device Problem Codes |
Coagulation in Device or Device Ingredient (1096); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd microtainer® map k2e (1.0 mg) blood collection tubes, an unspecified number of tubes exhibited condensation resulting in sample clotting.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.A total of 50 retained samples were visually inspected with no issues being identified.Complaints for sample quality are under statistical control for the month of march 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: additive abnormality and clotting.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.